# SDR DALA2025010300035

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N901DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32006
- Aircraft time: 19,654 hours, 7,716 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0739848) WING / LHS / LOWER SKIN AND REAR SPAR LOWER CHORD WBL 650 GROUND DAMAGE. REPAIRED PER ERA 622413-14.
